Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 333, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2011, 10:27 PM EDT for Franklin County, Madison County, Union County, Ohio. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2011, 10:27 PM EDT (02:27 UTC)
- Expired
- Aug 9, 2011, 11:03 PM EDT
- In force
- 36 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Franklin County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 93 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 10:35 PM EDT | TSTM WND DMG | London, OH | LARGE BRANCHES REPORTED DOWN. TIME ESTIMATED FROM RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS51 KILN 100227
SVRILN
OHC049-097-159-100315-
/O.NEW.KILN.SV.W.0333.110810T0227Z-110810T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT TUE AUG 9 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN CENTRAL OHIO...
NORTHERN MADISON COUNTY IN CENTRAL OHIO...
EXTREME SOUTHEASTERN UNION COUNTY IN CENTRAL OHIO...
* UNTIL 1115 PM EDT.
* AT 1026 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DUBLIN TO AMITY TO LONDON...MOVING EAST
AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
HILLIARD...
JEFFERSON...
LAKE DARBY...
WORTHINGTON...
UPPER ARLINGTON...
MINERVA PARK...
WESTERVILLE...
COLUMBUS...
IN ADDITION...MADISON LAKE...RIVERLEA...NEW ROME...LILLY CHAPEL...
LINCOLN VILLAGE...MARBLE CLIFF...BIG PLAIN AND VALLEYVIEW ARE NEAR
THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 75 AND 110...
I-71 BETWEEN MILE MARKERS 92 AND 120...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
3980 8308 3985 8356 4015 8324 4014 8310
4012 8276
TIME...MOT...LOC 0228Z 283DEG 34KT 4012 8315 4001 8323
3991 8345
$$2 follow-up statements
024
WWUS51 KILN 100244
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1044 PM EDT TUE AUG 9 2011
OHC159-100254-
/O.CAN.KILN.SV.W.0333.000000T0000Z-110810T0315Z/
UNION OH-
1044 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN UNION
COUNTY IN CENTRAL OHIO HAS BEEN CANCELLED...
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
3981 8315 3985 8356 4000 8323 4006 8314
4004 8278
TIME...MOT...LOC 0244Z 283DEG 34KT 3994 8305 3985 8343
$$
OHC049-097-100315-
/O.CON.KILN.SV.W.0333.000000T0000Z-110810T0315Z/
FRANKLIN OH-MADISON OH-
1044 PM EDT TUE AUG 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR CENTRAL MADISON AND FRANKLIN COUNTIES IN CENTRAL OHIO...
AT 1043 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM VALLEYVIEW TO LONDON...MOVING
EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
COLUMBUS...BEXLEY...GAHANNA...GROVE CITY...REYNOLDSBURG AND
GROVEPORT.
IN ADDITION...URBANCREST...BIG PLAIN...WHITEHALL...BLACKLICK
ESTATES...BRICE...OBETZ...HARRISBURG AND LOCKBOURNE ARE NEAR THE PATH
OF THESE STORMS.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 83 AND 110...
I-71 BETWEEN MILE MARKERS 92 AND 115...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
3981 8315 3985 8356 4000 8323 4006 8314
4004 8278
TIME...MOT...LOC 0244Z 283DEG 34KT 3994 8305 3985 8343
$$503
WWUS51 KILN 100303
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT TUE AUG 9 2011
OHC049-097-100313-
/O.CAN.KILN.SV.W.0333.000000T0000Z-110810T0315Z/
FRANKLIN OH-MADISON OH-
1103 PM EDT TUE AUG 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MADISON AND FRANKLIN
COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND WEAKENED
BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS
BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3994 8279 3994 8281 3991 8281 3980 8295
3981 8315 3985 8356 4000 8323 4006 8314
4004 8278
TIME...MOT...LOC 0303Z 283DEG 34KT 3990 8282 3981 8320
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 8:12 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 9, 8:12 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 812 PM EDT TUE AUG 9 2011 .SYNOPSIS... A COLD FRONT OVER THE WESTERN GREAT LAKES WILL MOVE EAST ACROSS THE LOCAL AREA LATE TONIGHT AND EARLY WEDNESDAY. HIGH PRESSURE WILL BUILD OVER THE REGION LATE WEDNESDAY THROUGH THE END OF THE WEEK. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA OVER THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LINE OF STORMS HAS MOVED INTO THE FORECAST AREA. THIS MAY STILL FILL IN FURTHER AS IT CONTINUE ACROSS THE REGION THROUGH THE EVENING. THERE IS SOME QUESTION HOW FAR SOUTH THIS WILL FORM. BUT SOUTHERN BORDER COUNTIES WARRANT AT LEAST A CHANCE. ONCE THIS MOVES THROUGH EXPECT SKIES TO BECOME MAINLY CLEAR. HAVE USED A BLEND OF GUIDANCE TEMPS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/... HIGH PRESSURE WILL DOMINATE THE WEATHER OVER THE REGION DURING THE PERIOD. MUCH DRIER AND COOLER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT. THERE COULD BE SOME MORNING COLD AIR ADVECTION CLOUDS...ESPECIALLY IN THE NORTH. BY MIDDAY THERE SHOULD BE A FAIR AMOUNT OF SUNSHINE. BOTH THURSDAY AND FRIDAY WILL BE QUIET. HAVE USED A BLEND OF GUIDANCE BOTH PERIODS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... MODELS COMING INTO A LITTLE BIT BETTER AGREEMENT WITH THE LONG TERM PERIOD. A LONG WAVE TROUGH IS EXPECTED TO DEVELOP OVER THE EASTERN CONUS DURING THE PERIOD. A POTENT LOW PRESSURE SYSTEM WILL AFFECT THE OHIO VALLEY OVER THE WEEKEND. A SURFACE OCCLUDED FRONT ASSOCIATED WITH THE LOW WILL CROSS THE AREA SATURDAY. PRECIP ASSOCIATED WITH THE FRONT WILL ARRIVE SATURDAY AND LINGER INTO SUNDAY. FOR NOW WILL STICK WITH CHANCE WORDING BUT EXPECT LATER SHIFTS WILL NEED TO RAISE CHANCES CONSIDERABLY. ANOTHER HIGH PRESSURE SYSTEM WILL DOMINATE THE WEATHER OVER THE OHIO VALLEY FOR THE START OF THE NEW WORKWEEK. HAVE USED A BLEND OF GUIDANCE TEMPS THE ENTIRE PERIOD. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... LINE OF SHOWERS AND THUNDERSTORMS WILL PROGRESS ACROSS THE TERMINALS IN THE FIRST SEVERAL HOURS OF THE FORECAST. EXPECT SKIES TO CLEAR BEHIND THIS WITH JUST A FEW STRATOCUMULUS LEFTOVER THROUGH THE REST OF THE NIGHT. COULD BE SOME GROUND FOG AT KLUK LATE TONIGHT. ONLY EXPECT SCATTERED STRATOCUMULUS DURING THE DAY. WINDS WILL BECOME WEST NORTHWEST AT SPEEDS OF 10 TO 15 KT. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS... NEAR TERM... SHORT TERM... LONG TERM... AVIATION...
Hazardous weather outlook, Aug 9, 10:17 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1017 PM EDT TUE AUG 9 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>044- 051>053-060>063-070>073-077>082-088-110230- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1017 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ045-046-054>056-064-065-074-110230- UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 1017 PM EDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA. SOME OF THESE STORMS MAY HAVE STRONG WINDS GUSTS AND SOME HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED SEVERE WEATHER.
In the hours before
Special weather statement, Aug 9, 9:30 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 930 PM EDT TUE AUG 9 2011 OHZ054-055-100200- FRANKLIN OH-MADISON OH- 930 PM EDT TUE AUG 9 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MADISON AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH 1000 PM EDT... AT 927 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLUMWOOD...MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JEFFERSON...LAKE DARBY...HILLIARD...UPPER ARLINGTON...GROVE CITY AND COLUMBUS. ALSO...LAFAYETTE...LILLY CHAPEL...VALLEYVIEW...URBANCREST...NEW ROME...MARBLE CLIFF...LINCOLN VILLAGE AND GRANDVIEW HEIGHTS ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 4003 8297 3982 8305 3993 8352 4007 8349 HATZOS
Local storm report, Aug 9, 9:40 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
940 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 N YELLOW SPRINGS 39.86N 83.89W
08/09/2011 CLARK OH AMATEUR RADIO
LARGE TREE AND BRANCHES DOWN. TIME ESTIMATED FROM RADAR.
&&Special weather statement, Aug 9, 9:53 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
953 PM EDT TUE AUG 9 2011
OHZ045-052>054-100230-
CHAMPAIGN OH-CLARK OH-MADISON OH-UNION OH-
953 PM EDT TUE AUG 9 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...NORTHERN
MADISON...NORTHEASTERN CLARK AND EASTERN CHAMPAIGN COUNTIES THROUGH
1030 PM EDT...
AT 948 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR URBANA...
MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
MECHANICSBURG...CHOCTAW LAKE...PLAIN CITY AND JEFFERSON.
ALSO...MINGO...POWHATTAN...CABLE...MUTUAL...CATAWBA STATION...
CATAWBA...WOODSTOCK AND MILFORD CENTER ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 4025 8378 4021 8317 4011 8317 4010 8321
4005 8321 4004 8326 3997 8325 3994 8323
3990 8326 3992 8354 4005 8388 4026 8380
HATZOSSpecial weather statement, Aug 9, 9:57 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT TUE AUG 9 2011
OHZ055-056-065-100230-
FAIRFIELD OH-FRANKLIN OH-LICKING OH-
957 PM EDT TUE AUG 9 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING...SOUTHEASTERN
FRANKLIN AND NORTHERN FAIRFIELD COUNTIES THROUGH 1030 PM EDT...
AT 957 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ALEXANDRIA TO BLACKLICK ESTATES...MOVING EAST AT 35
MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEECHWOOD TRAILS...
PATASKALA...GRANVILLE SOUTH...CANAL WINCHESTER...GRANVILLE...
PICKERINGTON...NEWARK...HEATH...HEBRON...BUCKEYE LAKE...MILLERSPORT
AND BALTIMORE.
ALSO...BLACKLICK ESTATES...BRICE...ETNA...LITHOPOLIS...ST.
LOUISVILLE...KIRKERSVILLE...CARROLL AND FAIRFIELD COUNTY AIRPORT ARE
NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3995 8219 3994 8223 3992 8223 3991 8234
3992 8246 3984 8247 3984 8240 3980 8239
3980 8240 3974 8272 3994 8300 4020 8263
4018 8218
HATZOSSpecial weather statement, Aug 9, 9:58 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
958 PM EDT TUE AUG 9 2011
INZ073-100230-
RIPLEY IN-
958 PM EDT TUE AUG 9 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN RIPLEY COUNTY
THROUGH 1030 PM EDT...
AT 957 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 6 MILES WEST OF
NEW MARION...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN RIPLEY COUNTY...INCLUDING NEW MARION...REXVILLE...
BENHAM...OLEAN AND CROSS PLAINS.
LAT...LON 3912 8544 3901 8526 3894 8515 3892 8519
3893 8520 3892 8521 3891 8523 3891 8544
3891 8545 3899 8545
SNYDERLocal storm report, Aug 9, 10:22 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT TUE AUG 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG MECHANICSBURG 40.07N 83.56W
08/09/2011 CHAMPAIGN OH LAW ENFORCEMENT
TREES DOWN ON POWER LINES.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 8:26 PM EDT | Special Weather Statement | ILN | Delaware, Union | 34 min |
| Aug 9, 8:33 PM EDT | Special Weather Statement | ILN | Logan, Union | 27 min |
| Aug 9, 8:55 PM EDT | Special Weather Statement | ILN | Delaware, Union | 35 min |
| Aug 9, 8:58 PM EDT | Special Weather Statement | ILN | Champaign | 32 min |
| Aug 9, 9:07 PM EDT | Special Weather Statement | ILN | Greene | 23 min |
| Aug 9, 9:30 PM EDT | Special Weather Statement | ILN | Franklin | 30 min |
| Aug 9, 9:53 PM EDT | Special Weather Statement | ILN | Champaign | 37 min |
| Aug 9, 9:57 PM EDT | Special Weather Statement | ILN | Licking | 33 min |
| Aug 9, 10:05 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison, Union | 40 min |
| Aug 9, 10:59 PM EDT | Special Weather Statement | ILN | Pickaway | 46 min |
| Aug 9, 11:07 PM EDT | Special Weather Statement | ILN | Fairfield | 53 min |
| Aug 9, 11:16 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.